# SDR DXTA200809163276

- Difficulty date: September 16, 2008
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N845QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258545
- Aircraft time: 5,628 hours, 3,782 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE WEAK AND SPONGEY.  PERFORMED BLEED OF BRAKE CONTROL VALVE AND ALL 4 MLG BRAKES. TAXI CHECKED GOOD IAW MM 32-40-00.
